# SDR CA060921005

- Difficulty date: September 19, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 14,806 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Contaminated
- Location: Nacelle
- Part time: 14,827 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) CREW HAD A FIRE WARNING LIGHT COME ON IN FLIGHT, CREW FOLLOWED PROCEDURES AND TURNED THE AIRCRAFT 90 DEGREES TO RULE OUT LIGHT POSSIBLY TRIPPING DETECTORS AND LIGHT REMAINED ON. NO SIGN OF FIRE WAS NOTED VISUALLY ON WING NOR ON THE GLANCE OF INSTRUMENTATION. CREW THEN CARRIED ON AND THE LIGHT WHEN OFF PRIOR TO APPROACH. MAINTENANCE NOTIFIED AND INSPECTED,  FUNCTION CHECKED SYSTEM. SYSTEM FUNCTIONED NORMALLY. WIRING IN NACELLE FOUND  WET DUE TO THE WEATHER CONDITION ENROUTE WHICH WE HAVE DETERMINED A CAUSE FOR AN INTERMITTENT WARNING IN THE PAST. MAINTENANCE SEALED WIRING AS  REQUIRED TO REDUCE THE CHANCE OF THIS HAPPENING WHILE FLYING IN PRECIP. (TC NR 20060921005)
